# SDR REXA2014060300552

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,166 hours, 19,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED PAX DOOR DIFFICULT TO OPERATE, SQUEAKS A LOT, HARD TO CLOSE THE HANDLE.  PAX DOOR OPENS & CLOSES SMOOTHLY, INDICATION NORMAL.  HANDRAIL PIVOTS SQUEAKY.  CLEANED & LUBED.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.  DOOR MANUAL CLOSING & WITH POWER ASSIST CHECKS GOOD. ALL INDICATORS ALIGN CLOSED & EICAS INDICATION GOOD.
